Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A new approximation for the chi-square integral

Authors: H. L. Gray, R. W. Thompson and G. V. McWilliams
Journal: Math. Comp. 23 (1969), 85-89
MSC: Primary 65.25
MathSciNet review: 0238470
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a new method for estimating the value of an improper integral by a finite sum is introduced. In particular, the method is applied to the Chi-Square integral and proves to be of some value in estimating the value of this integral for values equal or greater than .9.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society